American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F99) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[2] Tomoki Kawahira. Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations. Conform. Geom. Dyn. 13 (2009) 6-75. MR 2476656.
Abstract, references, and article information   
View Article: PDF

[3] Michał Misiurewicz and Rodrigo A. Pérez. Real saddle-node bifurcation from a complex viewpoint. Conform. Geom. Dyn. 12 (2008) 97-108. MR 2425096.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1